# SDR TSAA0626084

- Difficulty date: October 3, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N834AL
- Make and model: Boeing 737210C
- Aircraft serial: 20917
- Aircraft time: 62,184 hours, 52,574 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 40574
- Part serial: 2300
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

DURING PUSHBACK, THE NR 2 ENGINE ENCOUNTERED A FLAMEOUT AFTER ENGINE START.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE FUEL SHUTOFF VALVE ACTUATOR IAW AMM 28-22-11.  MAINTENANCE ALSO REMOVED AND REPLACED THE NR 2 ENGINE FUEL PUMP IAW P&W MM 73-11-01 AS PRECAUTIONARY.  PERFORMED OPERATIONAL CHECK OF NR 2 ENGINE.  AIRCRAFT WAS RETURNED TO SERVICE.  (10/09/06 - CHANGED ATA FROM 26 TO 28).
